# SDR R61A201907280772

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND - RT I/B SEAT TRACK FR74/84 WITH CORROSION. REMOVED AND REPLACED SEAT TRACK AT FR 74-84 , REF. SRM 51-40-08. APPLIED SURFACE PROTECTION TO RT INBD SEAT TRACK PER REF SRM 51-23-05. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
